MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00532190
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Perforation (2001)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event, as no event date was reported.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Furthermore, we are unable to provide the complete unique identifier (udi) # as the product is unknown at this time.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf patient code e2114 captures the reportable event of perforation.Imdrf impact code f19 captures the reportable event of surgical intervention.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent was implanted to treat an obstruction caused by stones in the common bile duct (cbd) during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.Post procedure, the patient underwent a laparoscopic cholecystectomy procedure due to stent migration in the cbd wall, and the physician observed that the stent curled and had perforated through the bile duct.The physician rectified the perforation during the procedure.Although the stent was believed to be explanted during laparoscopic cholecystectomy, definitive confirmation remains unknown.There were no patient complications reported, and the patient has fully recovered after the procedure.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
AS   47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key23057708
Report Number3005099803-2025-04453
Device Sequence Number9225671
Product Code FGE
UDI-Device Identifier08714729786986
UDI-Public(01)08714729786986
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101786
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00532190
Device Catalogue NumberM00532190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown